How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

hi i am concerned as i have been having symptoms such as really

Customer Question

hi i am concerned as i have been having symptoms such as really bad burning sesations in the stomach feeling bloated and heavy a very heavy headed feeling and also reflux along with alot of burning fluid comin up with it i get symptoms like these when i am in need of my treatment as i am a dialysis patient but i am especially worried tonight as these feelings have never come with this bad a burning sensation and also i have been even more worried because i just vomited also i wanted to be sure this was nothing serious i also strongly request you give me advise on how to calm the burning sensation down
ps i am a dialysis patient also i have no way of gettin to a hospital in my current living situation and no way of gettin my hand on any medication so i would appreciate remedies that arent necessarily medications

ps i have developed a strong feeling of nausea
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. Chip replied 4 years ago.
Hi--is this something you've had before and, if so, was it evaluated and treated?
Customer: replied 4 years ago.

some of the symptoms i have had before and i remmeber them bein ue to needing dialysis and my toxins building up but i have never had heart burn and indigestion this badly and have never felt this bad a nausea so i am very concerned

Expert:  Dr. Chip replied 4 years ago.
Sorry for the delay--have you tried any antacids or something like Zantac or Pepcid AC?